Nonparametric estimation of a discontinuity in regression
Astrid Dempfle and
Winfried Stute
Statistica Neerlandica, 2002, vol. 56, issue 2, 233-242
Abstract:
We propose and study a new method to nonparametrically estimate a discontinuity of a regression function. The optimal rate of convergence n−1 is obtained under minimal assumptions. No smoothing is required.
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
https://doi.org/10.1111/1467-9574.00196
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:56:y:2002:i:2:p:233-242
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402
Access Statistics for this article
Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven
More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().